Doctor insights on:
What Pain Killer Can I Take If Im Havimg Stomach Bleeding
Alternatives: Assuming that you have been already evaluated and treated for bleeding, then you want to take medications that don't irritate the GI tract. Commonly all the nsaids can cause irritation and potential bleeds. Tylenol products might be better tolerated. Many prescriptions meds can be taken safely and often times in conjunction with meds for your belly, to help protect it. Talk to your doc re: options. ...Read moreSee 2 more doctor answers
Possibly: Although zoloft an wellbutrin do not increase one's risk for a stomach bleed, Motrin can definitely increase your risk for bleeding (so can alcohol.). See your doctor if you notice abdominal pain, black or bloody stool, or any lightheadedness or dizziness. ...Read moreSee 1 more doctor answer
In the instructions of the medicine it said that it can cause stomach bleeding when there is overdose. Should i still take?
Is it possible to get stomach bleeding from taking 2 Excedrin caplets? No history of ulcers or stomach bleedinf. Usually only take tylenol.
Possible, not likely: Any nonsteroidal antiinflammatory drug (nsaid), including aspirin, ibuprofen, naproxyn, can cause (usually painless) gastrointestinal ulceration or bleeding. It usually takes more than a single dose of 2 Aspirin (excedrin). Infection with h pylori bacteria can cause ulcers; the 2 together more likely to cause problems. ...Read moreSee 1 more doctor answer
What is the likely hood of having gi/ stomach bleeding issues from using 30ml of ketoralac im maybe once a month for migraines?
What pain medicine will work for chronic pain all over but won't cause stomach bleeding and worsening of my liver?
Not sure: Every medication has risk of side effects, depending on your condition. If you have pain all over, it would be good to know what you are dealing with. In any case, you might consider trying a mind-body therapy, such as hypnotherapy, to decrease overall pain. ...Read moreSee 2 more doctor answers
I just saw my poop, & its normal light brown color,but there are a few black specks in it. Is this a bad emergency? Stomach bleeding? Im on my period.
Not emergency: Small black specks are more likely to be something eaten and undigested. If you have a stomach bleed the stool would have a more uniform black color. However do you have pain? Are you on Aspirin etc things that could cause upper GI bleed. If this continues see a gastroenterologist. ...Read more
Gastritis or ulcer: Gastric bleeding can be caused by a number of conditions and is very serious. The bleeding may be manifested by vomiting blood or by having black tarry stools or bloody diarrhea. The most common causes are gastritis, peptic ulcer disease, gastric or esophageal varices or a tear at the ge junction caused from vomiting. It should be promptly evaluated by UGI endoscopy. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What antibiotic can i take if im allergic to penicillin and i have a sore throat?
- What pain killers can i take when getting a tattoo?
- What can be wrong if i am bleeding between periods and pain after urinating?
- Ask a doctor a question free online
- What can i take if im pregnant and constipated?
- Can i take diet pills if im trying to get pregnant?
- Can i feel my stomach to see if im pregnant?
- What can i take for upset stomach and diarrhea while breastfeeding?
- Talk to a urgent care specialist online for free